# SDR AALA20100201TUL17

- Difficulty date: February 1, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CUSP UNDER AFT GIRT BAR SUPPORT BRACKET.  INSTALLED CUSP DOUBLER STATION 1165 UNDER AFT GIRT BAR SUPPORT BRACKET PER AARD 53-20-00-16.
